# SDR SCNA96451

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD AISLE BULLNOSE EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK AND POWER SUPPLY, OPS CHECKED GOOD.
